# SDR FDEA201309102176

- Difficulty date: September 10, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1715, LBL 29 - 50, DECK PLATE UPPER SURFACE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 109. FOUND OUT OF LIMITS IAW SRM 53-00-51 FIG. 101  REV. 109. DECK PLATE REMOVED IAW SRM 51-40-02 REV. 109 AND REPLACED IAW DWG 146N5300 SHT 6 REV. D.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
